MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, CONDUCTION ANAESTHETIC, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE, CONDUCTION ANAESTHETIC, SINGLE SHOT
Model Number 021151-29A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on risk management evaluation file is considered as closed.(b)(4).
 
Event or Problem Description
(b)(4).Tentative translation from initial reporters narrative: breakage of needle.

Brand Name
SPROTTE
Common Device Name
NEEDLE, CONDUCTION ANAESTHETIC, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key8639249
Report Number9611612-2019-00014
Device Sequence Number1644091
Product Code BSP
UDI-Device Identifier14048223000257
UDI-Public14048223000257
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model Number021151-29A
Device Catalogue Number021151-29A
Device Lot Number1297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;